# SDR QXEA2012072400740

- Difficulty date: July 24, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4006
- Aircraft time: 24,639 hours, 22,270 cycles
- Engine: Pwc PW150A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES INEFFECTIVE ON LANDING ROLL OUT. ON POST FLIGHT FOUND NR 1 & 4 BRAKES COOL AND NR 2 & 3 HOT.   R &  R RT INBD WHEEL SPEED TRANSDUCER IAW AMM TASKS 32-46-11-000-801 AND 32-46-11-400-801.  PERFORMED FUNCTION CHECKS IAW AMM TASK 32-46-00-720-801 AND 32-46-00-720-802.  OPS CHECKED GOOD.  RETURNED TO SERVICE.
